BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On stability for impulsive delay differential equations and application to a periodic Lasota-Wazewska model

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José J. Oliveira (Author)

Date of Publication
2016-09-00

Where published
Discrete and Continuous Dynamical Systems - Series B

Publication Identifiers
ISSN - 1531-3492

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
21
Number
8

Starting page
2451
Last page
2472

Document Identifiers
DOI - https://doi.org/10.3934/dcdsb.2016055
URL - http://dx.doi.org/10.3934/dcdsb.2016055

Rankings
SCOPUS Q1 (2017) - 0.864 - Discrete Mathematics and Combinatorics
Web Of Science Q2 (2017) - 0.972 - MATHEMATICS, APPLIED - SCIE


Export

APA
Teresa Faria, José J. Oliveira, (2016). On stability for impulsive delay differential equations and application to a periodic Lasota-Wazewska model. Discrete and Continuous Dynamical Systems - Series B, 21, 2451-2472. ISSN 1531-3492. eISSN . http://dx.doi.org/10.3934/dcdsb.2016055

IEEE
Teresa Faria, José J. Oliveira, "On stability for impulsive delay differential equations and application to a periodic Lasota-Wazewska model" in Discrete and Continuous Dynamical Systems - Series B, vol. 21, pp. 2451-2472, 2016. 10.3934/dcdsb.2016055

BIBTEX
@article{38381, author = {Teresa Faria and José J. Oliveira}, title = {On stability for impulsive delay differential equations and application to a periodic Lasota-Wazewska model}, journal = {Discrete and Continuous Dynamical Systems - Series B}, year = 2016, pages = {2451-2472}, volume = 21 }